# SDR CA000803002

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,571 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448
- Condition: Cracked
- Location: Cylinder
- Component: Cylinder, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HEAD CRACKED TWO/THIRDS AROUND AT 3RD FIN FROM BOTTOM OF HEAD.  HEARD BY MAINTENANCE WHEN AIRCRAFT WAS TAXIING TO DOCK, PILOT REPORTED NO INDICATION OF PROBLEM.  NO CAUSE FOUND.  CYLINDER REPLACED.
